Share Facebook


09-01-2013, 10:02 AM   #1
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
Weird rash on face

Just thought I would ask to see if anyone has experienced anything like this as I don't know if its cimzia or something else. I have a weird, red and slightly raised rash on my face but just on one cheek and Its been there for a couple of weeks now. I haven't changed any of my skin care routine and I'm not using any different soaps I can't think of what else could be causing it. It's not bothering me in any other way just that I can't go out without make up on as its really red. It something I am keeping an eye on its just really strange.
__________________
Current meds
Cimzia
Methotrexate

Previous meds
Pentasa, Aza, 6mp, Remicade, Humira and Sulfasalazine
09-03-2013, 04:56 PM   #2
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
Just to add still having joint pain that causes pain when walking... Well even when sitting or laying down but not as bad as it was lol. Have finished all my loading doses now so still another 6 weeks to see if this works but the first six have gone so quickly that I am starting to worry.
I was doing some research and came across slapped face syndrome (fifths disease) and I fit some of the symptoms so wondering if that is what is causing the rash. Any ideas or insight anyone?
09-03-2013, 09:05 PM   #3
PoopyPantsPam
 
Join Date: Sep 2013
Location: Maryland
I have it too! I'm on humira. My derm said it was psoriasis cause its on my body too but my gi took me off the humira cause he was worried it might be lupus.
09-04-2013, 01:07 AM   #4
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
Thank you for replying I really appreciate it. This is what I am a bit worried about I really don't want it to be a reaction from cimzia. I am waiting to hear back from my GI but it has been over a week now since I called them so I am going to phone them again and I might make a GP appointment and get this checked out.
09-04-2013, 10:37 AM   #5
Essieluv
Senior Member
 
Essieluv's Avatar
You might want to mention drug-induced lupus at your appointment. It wouldn't hurt to get tested for it. Although the rash I had with my drug-induced lupus was the typical butterfly rash; on both cheeks and across the bridge of your nose. I got it from Humira, but it is a possibility with Cimzia. I hope it is nothing and you can start feeling better soon! Keep us posted?
__________________
Meds that failed me: Remicade, Humira, Cimzia, Entocort.

Waiting for a cure!
09-05-2013, 08:48 AM   #6
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
I will mention everything to my GI as it turns out I have an appointment tomorrow so its good timing, I didn't even realise I had an appointment but got a txt yesterday. So I am all prepared had my blood test today in preparation for the appointment and just thinking of everything that has happened in the last few months as I'm sure I am going to have to go through a lot.
09-05-2013, 09:37 AM   #7
Essieluv
Senior Member
 
Essieluv's Avatar
Good luck hun! I hope your appointment goes well!
09-06-2013, 04:49 PM   #8
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
The appointment went fine but being refered to the dermatologist to get the rash looked at to see if it is caused by the cimzia hopefully its not.
Reply

Thread Tools


All times are GMT -5. The time now is 02:34 PM.
Copyright 2006-2017 Crohnsforum.com